The horrors of accutane (isotretinoin) continues

With the lawsuits still building up against La Roche and other drug pharmaceutical companies who jumped on the bandwagon in providing generic forms of Accutane, there continues to be a wave of people coming forward who are showing health problems caused by the drug. Read on for the full story.

 

Horrors Of Accutane The horrors of accutane (isotretinoin) continuesWhen Accutane (isotretinoin) was first approved by the FDA as an anti-acne drug in 1982, it was seen as an effective solution for teens and adults suffering from the embarrassment of severe acne and problem skin that didn’t respond to other treatments. Thousands of unsuspecting patients were prescribed the medication over the next 27 years.

But for many of those patients, clear skin came with a terrible price: Accutane inflammatory bowel disease(IBD). Many Accutane users found themselves suffering from severe cramps, diarrhoea, vomiting, or bleeding. They sought medical help and found that they had developed IBD: an inflammation of the digestive tract or bowels. Many consulted Accutane lawyers.

There are several forms of IBD: the two most commonly cited in Accutane side effects lawsuits are Accutane ulcerative colitis and Accutane Crohns disease

More at A Look Back at Accutane Side Effects Lawsuits

 

Worryingly, GPs and dermatologists, to this day, continue to prescribe Accutane (Isotretinoin) to patients even though it has some really bad health side effects. Even though the drug was intended for those with severe form of acne, patients with milder forms are also being given the drug. This does bring in to doubt, the ethics of GPs and dermatologists who still feel it necessary to give people Accutane when there are much safer methods of treating the conditions. Then again where there is money to be made there will always be a conflict of interest among so called medical experts.

Leave a comment about this post and share your thoughts with all of us

*